# SDR V0XD2018121901

- Difficulty date: November 29, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 33,919 hours, 25,074 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE TO STRINGER 9R BETWEEN FS 1144 AND FS 1154. REMOVED DAMAGED SECTION OF STRINGER 9R BETWEEN FS 1144 AND FS 1154, INSTALLED REPAIR SPLICE. REINSTALLED HYDRAULIC BRACKET IAW REO 670-53-61-1513 DATED.
